Genexa

Genexa, Acetaminophen Extra Strength, 50 Count

In Stock
Sale price: ₹ 2,277.00
Use code SAVE30 at checkout for 30% OFF

Estimated Delivery Date
Shipped by: 9 October 2026
Estimated Delivery: 23 October to 27 October 2026

Product Details
SKU: 274729
UPC: 850015736360
Weight: 0.5 lb
Product Type: Pain Relief
Package Quantity: 50 Count
Why buy from us? 
  • Rs.199 Fee on Cash on Delivery
  • Free Delivery on Prepaid Orders
  • 100% Authentic Products from USA
100% AuthenticSourced Directly
Pan India DeliveryFree Shipping Across India
Secure Payments100% Protected
Description
Product Description

Acetaminophen Extra Strength is a pain relief solution that provides effective relief from headaches, muscle aches, backaches, toothaches, and fevers. Made with clean, organic ingredients, it is free from artificial additives and preservatives. This product is suitable for adults and children over 12 years of age. Genexa prioritizes health and well-being, ensuring that their pharmaceuticals are formulated without harmful chemicals, making it a safer choice for your family's health.

Product Benefits

Effective Relief From Pain And Fever. Made With Organic And Clean Ingredients. Does Not Contain Harmful Chemicals. Suitable For Both Adults And Children.

Ingredients

Active Ingredients: Acetaminophen (500 mg in each caplet).
Inactive Ingredients: acacia gum, agave fiber, agave syrup, calcium carbonate, organic carnauba wax, cellulose, dextrose, dibehenin (vegetable source), glycerin, guar gum, maltodextrin, organic palm olein, rice extract, rice hulls, sodium bicarbonate, organic sunflower lecithin, sunflower oil natural.


Suggestions

Do not take more than directed Adults and children 12 years and over take 2 caplets at bedtime if needed. Do not take more than 2 caplets in 24 hours, unless directed by a doctor. Children under 12 years ask a doctor.

Special Note

Gluten-free and non-GMO. Free From Artificial Additives.

Warnings

This product contains acetaminophen. Severe liver damage may occur if take more than 4,000 mg of acetaminophen in 24 hours with other drugs containing acetaminophen 3 or more alcoholic drinks every day while using this product. Allergy alert acetaminophen may cause severe skin re-actions. Symptoms may include skin reddening blisters rash. If a skin reaction occurs, stop use and seek medical help right away. If pregnant or breast feeding, ask a health profession al before use. Keep out of reach of children.

Disclaimer

Herbspro.in offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.
Shipping & Returns

Free Shipping All Over India. Unopened Products can be returned within 14 days of delivery.